Alert archive / Michigan / Gale Warnings in 2012

Gale Warning 16, NWS Marquette, MI

March 9, 2012

NWS Marquette, MI issued this gale warning at Mar 9, 2012, 4:54 PM EST. It took effect at Mar 10, 2012, 4:00 AM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 9, 2012, 4:54 PM EST (21:54 UTC)
In effect from
Mar 10, 2012, 4:00 AM EST
Expired
Mar 10, 2012, 4:00 PM EST
In force
12 hr
Issued by
NWS Marquette, MI

The text

As transmitted, in the capitals the NWS used until 2016.

657 
WHUS73 KMQT 092154
MWWMQT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
454 PM EST FRI MAR 9 2012

LSZ266-267-100600-
/O.NEW.KMQT.GL.W.0016.120310T0900Z-120310T2000Z/
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
454 PM EST FRI MAR 9 2012

...GALE WARNING IN EFFECT FROM 4 AM TO 3 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 3 PM EST SATURDAY. 

* WIND AND WAVES DURING THE GALE WARNING: EXPECT SUSTAINED WINDS 
  OF UP TO 32 KNOTS FROM THE SOUTH...WITH GUSTS UP TO 41 KNOTS. 
  THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 12 FEET WITH A 
  MAXIMUM WAVE HEIGHT OF UP TO 18 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 7 AM EST 
  SATURDAY WITH THE LARGEST WAVES EXPECTED AROUND 11 AM EST 
  SATURDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ248-250-100600-
/O.NEW.KMQT.GL.W.0016.120310T0900Z-120310T2100Z/
SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
454 PM EST FRI MAR 9 2012

...GALE WARNING IN EFFECT FROM 4 AM TO 4 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EST SATURDAY. 

* WIND AND WAVES DURING THE GALE WARNING: EXPECT SUSTAINED WINDS 
  OF UP TO 30 KNOTS FROM THE SOUTH...WITH GUSTS UP TO 38 KNOTS. 
  THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 12 FEET WITH A 
  MAXIMUM WAVE HEIGHT OF UP TO 17 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 11 AM EST 
  SATURDAY WITH THE LARGEST WAVES EXPECTED AROUND 1 PM EST 
  SATURDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ221-100600-
/O.NEW.KMQT.SC.Y.0025.120310T1200Z-120311T0000Z/
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-
454 PM EST FRI MAR 9 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM EST
SATURDAY. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 29 KNOTS FROM THE SOUTH...WITH GUSTS 
  UP TO 35 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 
  11 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 16 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 10 AM EST 
  SATURDAY WITH THE LARGEST WAVES EXPECTED AROUND 12 PM EST 
  SATURDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MCB
3 follow-up statements
108 
WHUS73 KMQT 100315
MWWMQT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
1015 PM EST FRI MAR 9 2012

LSZ249>251-101115-
/O.EXA.KMQT.GL.W.0016.120310T0900Z-120310T2000Z/
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
1015 PM EST FRI MAR 9 2012

...GALE WARNING IN EFFECT FROM 4 AM TO 3 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 3 PM EST SATURDAY. 

* WIND AND WAVES DURING THE GALE WARNING: EXPECT SUSTAINED WINDS 
  OF UP TO 32 KNOTS FROM THE SOUTH...WITH GUSTS UP TO 41 KNOTS. 
  THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 5 FEET WITH A 
  MAXIMUM WAVE HEIGHT OF UP TO 7 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 9 AM EST 
  SATURDAY WITH THE LARGEST WAVES EXPECTED AROUND 1 PM EST 
  SATURDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LSZ266-267-101115-
/O.CON.KMQT.GL.W.0016.120310T0900Z-120310T2000Z/
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
1015 PM EST FRI MAR 9 2012

...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 3 PM EST
SATURDAY...

A GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 3 PM EST SATURDAY. 

* WIND AND WAVES DURING THE GALE WARNING: EXPECT SUSTAINED WINDS 
  OF UP TO 35 KNOTS FROM THE SOUTH...WITH GUSTS UP TO 44 KNOTS. 
  THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 12 FEET WITH A 
  MAXIMUM WAVE HEIGHT OF UP TO 18 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 8 AM EST 
  SATURDAY WITH THE LARGEST WAVES EXPECTED AROUND 11 AM EST 
  SATURDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ248-250-101115-
/O.CON.KMQT.GL.W.0016.120310T0900Z-120310T2100Z/
SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
1015 PM EST FRI MAR 9 2012

...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 4 PM EST
SATURDAY...

A GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 4 PM EST SATURDAY. 

* WIND AND WAVES DURING THE GALE WARNING: EXPECT SUSTAINED WINDS 
  OF UP TO 30 KNOTS FROM THE SOUTH...WITH GUSTS UP TO 38 KNOTS. 
  THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 12 FEET WITH A 
  MAXIMUM WAVE HEIGHT OF UP TO 17 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 9 AM EST 
  SATURDAY WITH THE LARGEST WAVES EXPECTED AROUND 1 PM EST 
  SATURDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ221-101115-
/O.CON.KMQT.SC.Y.0025.120310T1200Z-120311T0000Z/
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-
1015 PM EST FRI MAR 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM EST
SATURDAY. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 29 KNOTS FROM THE SOUTH...WITH GUSTS 
  UP TO 35 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 
  11 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 16 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 10 AM EST 
  SATURDAY WITH THE LARGEST WAVES EXPECTED AROUND 12 PM EST 
  SATURDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MCB
888 
WHUS73 KMQT 100904
MWWMQT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
404 AM EST SAT MAR 10 2012

LMZ221-101715-
/O.EXB.KMQT.GL.W.0016.000000T0000Z-120310T1800Z/
/O.UPG.KMQT.SC.Y.0025.120310T1200Z-120311T0000Z/
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-
404 AM EST SAT MAR 10 2012

...GALE WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. 

* WIND AND WAVES DURING THE GALE WARNING: EXPECT SUSTAINED WINDS 
  OF UP TO 34 KNOTS FROM THE SOUTH...WITH GUSTS UP TO 41 KNOTS. 
  THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 13 FEET WITH A 
  MAXIMUM WAVE HEIGHT OF UP TO 19 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 10 AM EST 
  SATURDAY WITH THE LARGEST WAVES EXPECTED AROUND 12 PM EST 
  SATURDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LSZ249>251-266-267-101715-
/O.CON.KMQT.GL.W.0016.000000T0000Z-120310T2000Z/
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
404 AM EST SAT MAR 10 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. 

* WIND AND WAVES DURING THE GALE WARNING: EXPECT SUSTAINED WINDS 
  OF UP TO 34 KNOTS FROM THE SOUTH...WITH GUSTS UP TO 42 KNOTS. 
  THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 13 FEET WITH A 
  MAXIMUM WAVE HEIGHT OF UP TO 19 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 8 AM EST 
  SATURDAY WITH THE LARGEST WAVES EXPECTED AROUND 11 AM EST 
  SATURDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ248-250-101715-
/O.CON.KMQT.GL.W.0016.000000T0000Z-120310T2100Z/
SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
404 AM EST SAT MAR 10 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

* WIND AND WAVES DURING THE GALE WARNING: EXPECT SUSTAINED WINDS 
  OF UP TO 34 KNOTS FROM THE SOUTH...WITH GUSTS UP TO 42 KNOTS. 
  THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 16 FEET WITH A 
  MAXIMUM WAVE HEIGHT OF UP TO 24 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 10 AM EST 
  SATURDAY WITH THE LARGEST WAVES EXPECTED AROUND 1 PM EST 
  SATURDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

SRF
577 
WHUS73 KMQT 101536
MWWMQT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
1036 AM EST SAT MAR 10 2012

LMZ221-102345-
/O.CON.KMQT.GL.W.0016.000000T0000Z-120310T1800Z/
/O.NEW.KMQT.SC.Y.0026.120310T1800Z-120311T0800Z/
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-
1036 AM EST SAT MAR 10 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM EST THIS AFTERNOON UNTIL
4 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT SUNDAY. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 28 KNOTS FROM THE SOUTHWEST...WITH 
  GUSTS UP TO 33 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES 
  WILL BE 12 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 18 FEET 
  POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 1 PM EST 
  SATURDAY WITH THE LARGEST WAVES EXPECTED AROUND 1 PM EST 
  SATURDAY.

A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. 

* WIND AND WAVES DURING THE GALE WARNING: EXPECT SUSTAINED WINDS 
  OF UP TO 33 KNOTS FROM THE SOUTH...WITH GUSTS UP TO 40 KNOTS. 
  THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 13 FEET WITH A 
  MAXIMUM WAVE HEIGHT OF UP TO 19 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 11 AM EST 
  SATURDAY WITH THE LARGEST WAVES EXPECTED AROUND 12 PM EST 
  SATURDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ248-250-102345-
/O.CON.KMQT.GL.W.0016.000000T0000Z-120310T2100Z/
/O.NEW.KMQT.SC.Y.0026.120310T2100Z-120311T0800Z/
SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
1036 AM EST SAT MAR 10 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM EST THIS AFTERNOON TO
4 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM EST THIS AFTERNOON
TO 4 AM EDT SUNDAY. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 26 KNOTS FROM THE SOUTH...WITH GUSTS 
  UP TO 30 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 
  14 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 20 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 4 PM EST 
  SATURDAY WITH THE LARGEST WAVES EXPECTED AROUND 4 PM EST 
  SATURDAY.

A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

* WIND AND WAVES DURING THE GALE WARNING: EXPECT SUSTAINED WINDS 
  OF UP TO 34 KNOTS FROM THE SOUTH...WITH GUSTS UP TO 42 KNOTS. 
  THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 16 FEET WITH A 
  MAXIMUM WAVE HEIGHT OF UP TO 24 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 11 AM EST 
  SATURDAY WITH THE LARGEST WAVES EXPECTED AROUND 1 PM EST 
  SATURDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ249>251-266-267-102000-
/O.CON.KMQT.GL.W.0016.000000T0000Z-120310T2000Z/
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
1036 AM EST SAT MAR 10 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. 

* WIND AND WAVES DURING THE GALE WARNING: EXPECT SUSTAINED WINDS 
  OF UP TO 35 KNOTS FROM THE SOUTH...WITH GUSTS UP TO 43 KNOTS. 
  THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 13 FEET WITH A 
  MAXIMUM WAVE HEIGHT OF UP TO 19 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 10 AM EST 
  SATURDAY WITH THE LARGEST WAVES EXPECTED AROUND 11 AM EST 
  SATURDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this gale warning went out at Mar 9, 3:43 PM EST, 1 hour 11 minutes earlier.

Area forecast discussion, Mar 9, 3:43 PM EST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
343 PM EST FRI MAR 9 2012

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 342 PM EST FRI MAR 9 2012

THERE IS CURRENTLY A 500MB RIDGE UPSTREAM OF THE CWA OVER
MANITOBA...WITH A 1035MB SFC HIGH S OF THE AREA STRETCHING A RIDGE
OVER WRN UPPER MI. THERE IS STILL SOME LES OVER THE ERN CWA AS 850MB
TEMPS ARE AROUND -17C OVER ERN LAKE SUPERIOR WITH NW WINDS. THE LES
WILL END SOON AS THE SFC HIGH CONTINUES TO PUSH QUICKLY EAST AND
STRONG WAA INITIATES. THE WAA WILL BE THE RESULT OF THE UPPER RIDGE
MOVE OVERHEAD AND STRONG SW FLOW AHEAD OF A SFC TROUGH THAT WILL BE
OVER THE DAKOTAS AT 00Z SAT.

TONIGHT...WITH THE STRONG WAA...A BAND OF CLOUDS WILL MOVE ACROSS
THE CWA...WITH SOME LIGHT SNOW SHOWERS ACROSS FAR NRN AND ERN
PORTIONS OF THE CWA. TEMPS WILL BE WILL BE STEADY OR INCREASE
THROUGH THE TONIGHT AS 850MB TEMPS INCREASE UP TO 6C OVER THE W BY
12Z SAT. 925MB WINDS WILL INCREASE TO AROUND 50KTS FROM THE SSW AFTER
06Z SAT...HELPING PROVIDE ADDITIONAL WARMING IN DOWNSLOPING AREAS.

THE GUSTY WINDS WILL BE AIDED BY A PRESSURE FALL CENTER SLIDING
ALONG THE NRN EDGE OF THE CWA FRI NIGHT THROUGH SAT MORNING...WITH 6
HOUR PRESSURE FALLS UP TO 12MB.

SATURDAY...THE SFC TROUGH WILL PUSH ACROSS THE CWA THROUGH THE
DAY...CAUSING 925MB WINDS TO TURN MORE WLY...AND SHUNTING THE
HIGHEST WIND SPEEDS TO THE SRN AND ERN CWA. WITH 850MB TEMPS
CONTINUING TO INCREASE THROUGH THE DAY (UP TO 3C TO 8C...WARMEST
OVER THE W AND S)...TEMPERATURES WILL BE QUITE WARM. MODEL SOUNDINGS
SHOW MIXING TO AROUND 940MB...WHICH WOULD GIVE MAX TEMPS IN THE LOW
40S E TO THE 50S CENTRAL AND W.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 342 PM EST FRI MAR 9 2012

NAM SHOWS A CLOSED 500 MB LOW OVER SE NEW MEXICO 00Z SUN WITH A
SHORTWAVE RIDGE OVER THE MISSISSIPPI RIVER VALLEY. THE UPPER LOW
MOVES TO THE NORTHEAST AND DEVELOPS A NEGATIVE TILTED TROUGH ON
SUNDAY. THE LOW AND NEGATIVE TILTED TROUGH CONTINUE TO HEAD
NORTHEAST ON MONDAY. NAM BRINGS IN SOME DEEPER MOISTURE SUNDAY NIGHT
INTO MONDAY WITH SOME 850-500 MB Q-VECTOR CONVERGENCE. NAM AND GFS
ARE FASTER BRINGING THE 500 MB LOW NORTHEAST THAN THE 00Z ECMWF AND
CANADIAN GEM MODEL STARTING ON SUNDAY. WILL GO WITH A SLOWER
SOLUTION WHICH WOULD BE MORE TOWARDS THE ECMWF AND CANADIAN. WITH
THIS IN MIND...REMOVED ANY POPS FOR THE CWA ON SUNDAY AND SLOWED
THEM DOWN EVEN FOR SUNDAY NIGHT. WENT DRY ACROSS THE EASTERN CWA AS
A SOUTH TO SOUTHEAST WIND WILL CONTINUE TO ADVECT IN DRY AIR WHICH
SHOULD STOP THE ADVANCE OF THE RAIN TO THE NORTHEAST FOR A WHILE.
DECIDED TO GO CATEGORICAL FOR POPS ON MONDAY AS PCPN CHANCES LOOK
GOOD WITH MOISTURE AND DYNAMICS MOVING THROUGH. DID NOT MAKE TOO
MANY OTHER CHANGES TO THE GOING FORECAST EXCEPT TO ADD SOME FOG IN
FOR SUNDAY NIGHT AND MONDAY WITH PLENTY OF MOISTURE AND HIGH DEW
POINTS AROUND WITH THE RAIN. GOING TEMPERATURES DID NOT LOOK TOO BAD
AND KEPT THEM EXCEPT FOR SOME MINOR WARMING ON SUNDAY WITH WEST TO
SOUTHWEST WINDS IN DOWNSLOPE PRONE AREAS NEAR LAKE SUPERIOR.

IN THE EXTENDED...GFS AND ECMWF SHOW A 500 MB NEGATIVE TILTED TROUGH
IN THE UPPER GREAT LAKES 12Z MON. TROUGHING MOVES INTO THE PACIFIC
NW 12Z TUE WITH A BROAD 500 MB RIDGE MOVING INTO THE CENTRAL U.S.
TROUGHING THEN MOVES INTO THE UPPER GREAT LAKES 12Z WED INTO 12Z
THU. RIDGING THEN BUILDS BACK INTO THE PLAINS 12Z FRI. PATTERN
CONTINUES TO LOOK ACTIVE FOR FRONTS MOVING THROUGH AND WARM WITH
UPPER LEVEL FLOW WEST TO SOUTHWEST. LOOKS DRY FOR TUE AND TUE NIGHT
AND THEN A SLIGHT CHANCE OF RAIN FOR WED AS A COLD FRONT MOVES
THROUGH AND THEN DRY FOR WED NIGHT THROUGH FRIDAY. BRIEF COOL DOWN
FOR THU...THEN WARMER AGAIN FOR FRIDAY.

AS MENTIONED IN RECENT DISCUSSIONS...THE PROLONGED PERIOD OF WARM
TEMPS/HIGHER DWPNTS AND EVEN SOME RAIN RESULTS IN MOST OF THE
SNOWPACK LIKELY MELTING BY THIS TIME NEXT WEEK. A HYDROLOGIC OUTLOOK
WITH DETAILS WAS ISSUED TODAY AT ARBESFMQT. OUR OFFICE WILL CONTINUE
TO MONITOR THE SNOWMELT AND POTENTIAL AFFECTS ON AREA RIVERS/STREAMS
AND OTHER LOW-LYING AREAS THROUGH NEXT WEEK.
&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 342 PM EST FRI MAR 9 2012

EXPECT ONGOING DIMINISHING WINDS AND A TRANSITION TO VFR TO CONTINUE
AS HIGH PRESSURE/DRIER AIR ARRIVE FROM THE W. A STRONGER S WIND WILL
DEVELOP TONIGHT UNDER THE SHARPENING PRESSURE GRADIENT BETWEEN THE
DEPARTING HIGH AND A LOW PRESSURE SYSTEM MOVING THROUGH S CENTRAL
CANADA. FORECAST LLWS AT CMX/SAW BUT GUSTY WINDS AT IWD AS THIS
LOCATION WILL BE MORE EXPOSED...WITH WINDS BECOMING GUSTY (ENDING
LLWS) SATURDAY MORNING.
&&

.MARINE...(FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 342 PM EST FRI MAR 9 2012

WITH HIGH PRESSURE MOVING OVERHEAD THIS EVENING...CONDITIONS WILL BE
FAIRLY TRANQUIL. HOWEVER...EXPECT A S GALE TONIGHT INTO SAT OVER
MAINLY THE E HALF OF LAKE SUPERIOR AS THE PRESSURE GRADIENT SHARPENS
BETWEEN THE DEPARTING HIGH AND THE LOW PRESSURE SYSTEM MOVING ACROSS
SOUTHERN CANADA. THE ARRIVAL OF A WEAKER PRESSURE GRADIENT WILL CAUSE
DIMINISHING WINDS LATER SAT/SAT NIGHT. LOW PRESSURE SYSTEM MOVING
FROM THE PLAINS INTO UPPER GREAT LAKES ON MONDAY WILL BRING INCREASE
IN WINDS...BUT SPEEDS SHOULD STAY BELOW 30 KTS.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
NONE.
LAKE SUPERIOR...
  GALE WARNING FROM 4 AM TO 3 PM EST SATURDAY FOR LSZ266-267.

LAKE MICHIGAN...
  GALE WARNING FROM 4 AM TO 4 PM EST SATURDAY FOR LMZ248-250.

&&

SHORT TERM...TITUS
LONG TERM...07
AVIATION...
MARINE...TITUS
Hazardous weather outlook, Mar 9, 3:17 PM EST, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MARQUETTE MI
317 PM EST FRI MAR 9 2012

MIZ001>007-009>014-084-085-101300-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
317 PM EST FRI MAR 9 2012 /217 PM CST FRI MAR 9 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE ARRIVAL OF UNSEASONABLY WARM AIR NEXT WEEK FOLLOWING SOME RAIN
SUNDAY NIGHT INTO MONDAY WILL LEAD TO INCREASED RUNOFF INTO RIVERS
AND STREAMS. SOME MINOR FLOODING WILL BE POSSIBLE ON TUESDAY INTO
THURSDAY. SEE THE LATEST HYDROLOGIC OUTLOOK FOR COMPLETE DETAILS.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LSZ162-240>251-263>267-101300-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
317 PM EST FRI MAR 9 2012 /217 PM CST FRI MAR 9 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TONIGHT

SOUTH GALES TO 35 KNOTS ARE EXPECTED OVER THE EAST HALF OF LAKE
SUPERIOR LATE TONIGHT. SEE THE LATEST MARINE WEATHER PRODUCT FOR
FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SOUTH GALES TO 40 KNOTS WILL LINGER OVER THE EAST HALF OF LAKE
SUPERIOR THROUGH SATURDAY AFTERNOON. SEE THE LATEST MARINE WEATHER
PRODUCT FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LMZ221-248-250-101300-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
317 PM EST FRI MAR 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TONIGHT

SOUTH GALES TO 35 KNOTS ARE EXPECTED LATE TONIGHT. SEE THE LATEST
MARINE WEATHER PRODUCT FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SOUTH GALES TO 40 KNOTS WILL LINGER THROUGH SATURDAY AFTERNOON. SEE
THE LATEST MARINE WEATHER PRODUCT FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

07

In the hours before

Local storm report, Mar 9, 11:11 AM EST, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1111 AM EST FRI MAR 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SNOW             2 NNW HOUGHTON          47.14N 88.59W
03/09/2012  M3.4 INCH        HOUGHTON           MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL.

&&

KCOOLEY
Local storm report, Mar 9, 11:19 AM EST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MARQUETTE MI
1119 AM EST FRI MAR 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             10 S GRAND MARAIS       46.53N 85.98W
03/09/2012  M2.9 INCH        ALGER              MI   CO-OP OBSERVER

            24 HOUR SNOWFALL. WATER EQUIVALENT 0.15 INCHES. SNOW
            DEPTH IS 26 INCHES. STRONG AND GUSTY WINDS CURRENTLY.

0700 AM     SNOW             1 SW THOUSAND ISLAND LA 46.22N 89.41W
03/09/2012  M4.5 INCH        GOGEBIC            MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL. LIQUID EQUIVALENT 0.15

0700 AM     SNOW             3 SSE IRON RIVER        46.06N 88.62W
03/09/2012  M2.5 INCH        IRON               MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL. LIQUID EQUIVALENT 0.09

0700 AM     SNOW             1 NNE WATERSMEET        46.28N 89.17W
03/09/2012  M4.2 INCH        GOGEBIC            MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL. LIQUID EQUIVALENT 0.21

0700 AM     SNOW             4 E SILVER CITY         46.84N 89.48W
03/09/2012  M2.0 INCH        ONTONAGON          MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL. LIQUID EQUIVALENT 0.10

0700 AM     SNOW             NW NEWBERRY             46.36N 85.52W
03/09/2012  M2.0 INCH        LUCE               MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL. LIQUID EQUIVALENT 0.08

0700 AM     SNOW             3 NE NEGAUNEE           46.53N 87.55W
03/09/2012  M2.0 INCH        MARQUETTE          MI   OFFICIAL NWS OBS

            12 HOUR SNOWFALL TOTAL. LIQUID EQUIVALENT 0.09

0700 AM     SNOW             2 ENE SIDNAW            46.51N 88.67W
03/09/2012  M3.0 INCH        BARAGA             MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL. LIQUID EQUIVALENT 0.12

0800 AM     SNOW             2 E WINONA              46.88N 88.86W
03/09/2012  E2.0 INCH        HOUGHTON           MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL. LIQUID EQUIVALENT 0.11

0800 AM     SNOW             7 NNW ISHPEMING         46.59N 87.69W
03/09/2012  M3.0 INCH        MARQUETTE          MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL.

0800 AM     SNOW             3 E REDRIDGE            47.15N 88.72W
03/09/2012  M2.0 INCH        HOUGHTON           MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL. LIQUID EQUIVALENT 0.10

0900 AM     SNOW             2 NNW HOUGHTON          47.14N 88.59W
03/09/2012  M3.4 INCH        HOUGHTON           MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL.

0945 AM     SNOW             1 SE CALUMET            47.24N 88.44W
03/09/2012  M2.0 INCH        HOUGHTON           MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL.

&&

KCOOLEY

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 4:54 PM ESTSmall Craft AdvisoryMQT11 hr

Nearby

Gale Warnings in Michigan, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.